# SDR HALA0600681

- Difficulty date: September 7, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,720 hours, 19,115 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Air System
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DMI NR 19415 LT AIR SYS AIR PRESS LOW, ALERT ON AFTER LT ENG START. GOES OUT IF THROTTLE IS ADVANCED.   OK TO CONTINUE IAW MEL 36-11-03.
